# SDR CA120116013

- Difficulty date: January 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 727243
- Aircraft time: 59,982 hours
- Engine: Pwa JT8D9A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE INBOUND, THE FLIGHT CREW RADIOED AHEAD TO INFORM MAINTENANCE THAT THE L5 WINDOW WAS CRACKED. UPON INSPECTION IT WAS FOUND THAT THE L5 WINDOW INNER PANE WAS CRACKED. A NEW WINDOW WAS SHIPPED. L5 WINDOW WAS REPLACED AND ACFT DEPARTED.
